I have had "visual migraines" before, but this was a total black out of my right eye. I had just finished my 3rd course of Levaquin to get rid of a very bad case of Sinusitis. The drug works really well, and I have never had any other side effects
I have never had any problems while on Levaquin. I found the following information listed under the side effects, you should call your doctor. I hope this helps :
Frequency not reported: Ophthalmologic abnormalities (including cataracts, multiple punctate lenticular opacities), abnormal vision, eye pain, nystagmus, conjunctivitis
Postmarketing reports: Vision disturbance (including diplopia), reduced visual acuity, blurred vision, scotomata[Ref]
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2013 • 12 answers
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Posted 24 Feb 2014 • 1 answer
Posted 9 Oct 2015 • 0 answers
Posted 24 Oct 2015 • 1 answer
Posted 31 Mar 2016 • 0 answers